BibTeX record journals/tsp/PorsaniU91

download as .bib file

@article{DBLP:journals/tsp/PorsaniU91,
  author    = {Milton Jos{\'{e}} Porsani and
               Tadeusz J. Ulrych},
  title     = {Levinson-type extensions for non-Toeplitz systems},
  journal   = {{IEEE} Trans. Signal Processing},
  volume    = {39},
  number    = {2},
  pages     = {366--375},
  year      = {1991},
  url       = {https://doi.org/10.1109/78.80820},
  doi       = {10.1109/78.80820},
  timestamp = {Sat, 19 Oct 2019 19:56:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tsp/PorsaniU91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics